Existence of periodic solutions in totally nonlinear delay dynamic equations

Adivar, Murat and Raffoul, Youssef N.: Existence of periodic solutions in totally nonlinear delay dynamic equations. In: Electronic journal of qualitative theory of differential equations : special edition, (1) 1. pp. 1-20. (2009)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_spec_001_2009_001_001-020.pdf

Download (190kB) | Preview
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 1
ISSN: 1417-3875
Page Range: pp. 1-20
Uncontrolled Keywords: Fixpont-elmélet, Nemlineáris késleltetett dinamikai egyenlet, Periodikai megoldás
Additional Information: Bibliogr.: 20. p.
Date Deposited: 2017. May. 18. 09:20
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42780

Actions (login required)

View Item View Item